# SDR UPS07850921

- Difficulty date: September 21, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 86,566 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CORROSION L-1 ENTRY DOOR FLOOR AREA AFT OF MCD CONTROL PANEL.  REMOVED DAMAGE, FABRICATED DOUBLER, INSTALLED DOUBLER IAW SRM 51-1-21, 53-02-00, 21-02-00, AND DWG 5615180-5.
